Journal article icon

Journal article

Square deployable frames for space applications. Part 1: theory

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1243/09544100JAER068

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Engineering Science
Sub department:
Civil Engineering
Role:
Author
Journal:
PROCEEDINGS OF THE INSTITUTION OF MECHANICAL ENGINEERS PART G-JOURNAL OF AEROSPACE ENGINEERING
Volume:
220
Issue:
G4
Pages:
347-354
Publication date:
2006-08-01
DOI:
EISSN:
2041-3025
ISSN:
0954-4100
Source identifiers:
64579
Keywords:
Pubs id:
pubs:64579
UUID:
uuid:36712e43-64c8-4f83-be18-4ae9e5eddb30
Local pid:
pubs:64579
Deposit date:
2013-11-16

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP